BAXTER HEALTHCARE CORPORATION SYNERGY AIR ELITE BLOWER; BED, FLOTATION THERAPY, POWERED
Back to Search Results |
| Model Number |
P6881 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual, inspect the power cord for damage, twisting, and replace if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician swapped the blower to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
On 23-sep-2024, a customer contacted technical service to report that blower assembly, sae (product code p6881, serial number (b)(6)), had an issue, cord sliced in half.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer already communicated this event to another baxter department or authority: through jde.The device was requested for service/inspection by baxter.